On the Boundedness of Integral Operators
Authors : İ. EKİNCİOĞLU
Pages : 257-264
View : 11 | Download : 5
Publication Date : 0000-00-00
Article Type : Research Paper
Abstract :In this paper, we consider integal operators defined by kernel functions. It is well known the boundedness of such kind of operators as Shur Lemma type statements. But, the norm of operators was estimated by two integrals of kernel function. We obtain estimation of operators norm by one integral of kernel function.Keywords : Turk J Math, 23, 1999, , 257 264 Turk J Math, vol 23, iss 2